# SDR SWAA2024061489383

- Difficulty date: May 23, 2024
- Submitted: June 14, 2024
- Operation: Air carrier
- Aircraft: N8577Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64350
- Aircraft time: 19,616 hours, 10,085 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Bracket
- Part number: UNKNOWN
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BRACKET ANGLE ACCESS PANEL 651FB AT RT WING 2024-340178<[01] REPLACED BRACKET LOC. ON ACCESS PANEL 651FB AT RT WING I.A.W B737-800 SRM 51-40-02-0G-0 AND DWG 115A2710 SHEET 9 REV A AND MEASURES OF CRACK ARE: L:1.356? TOOL USED CALIPER P/N: 500-196-30; S/N:A21033522; DUE DATE: 22-DEC-24;[02] REPLACED BRACKET LOC. ON ACCESS PANEL 651FB AT RT WING I.A.W B737-800 SRM 51-40-02-0G-0 AND DWG 115A2710 SHEET 9 REV A AND MEASURES OF CRACK ARE: L:1.356? TOOL USED CALIPER P/N: 500-196-30; S/N:A21033522; DUE DATE: 22-DEC-24
